RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 251–256 (Mi umn3345)  

This article is cited in 19 scientific papers (total in 20 papers)

Mathematical Events in the USSR

Sessions of the Petrovskii Seminar on differential equations and problems of mathematical physics

N. V. Krylov, M. V. Safonov, V. P. Maslov, L. A. Bunimovich, Ya. G. Sinai, S. M. Kozlov, V. E. Zakharov, A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, R. I. Nigmatulin, V. M. Petkov


Full text: PDF file (393 kB)

Document Type: Information matherial

Citation: N. V. Krylov, M. V. Safonov, V. P. Maslov, L. A. Bunimovich, Ya. G. Sinai, S. M. Kozlov, V. E. Zakharov, A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, R. I. Nigmatulin, V. M. Petkov, “Sessions of the Petrovskii Seminar on differential equations and problems of mathematical physics”, Uspekhi Mat. Nauk, 35:2(212) (1980), 251–256

Citation in format AMSBIB
\Bibitem{KrySafMas80}
\by N.~V.~Krylov, M.~V.~Safonov, V.~P.~Maslov, L.~A.~Bunimovich, Ya.~G.~Sinai, S.~M.~Kozlov, V.~E.~Zakharov, A.~G.~Aslanyan, D.~G.~Vasil'ev, V.~B.~Lidskii, R.~I.~Nigmatulin, V.~M.~Petkov
\paper Sessions of the Petrovskii Seminar on differential equations and problems of mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 251--256
\mathnet{http://mi.mathnet.ru/umn3345}


Linking options:
  • http://mi.mathnet.ru/eng/umn3345
  • http://mi.mathnet.ru/eng/umn/v35/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. G. Vasil'ev, “Asymptotics of the distribution function of the spectrum of pseudodifferential operators with parameters”, Funct. Anal. Appl., 14:3 (1980), 217–219  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. G. Vasil'ev, “Asymptotic behavior of the spectrum of pseudodifferential operators with small parameters”, Math. USSR-Sb., 49:1 (1984), 61–72  mathnet  crossref  mathscinet  zmath
    4. Yu. V. Egorov, “A contribution to the theory of generalized functions”, Russian Math. Surveys, 45:5 (1990), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Bulatov, Yu. V. Vladimirov, “On motion of the point algebraic singularity for two-dimensional nonlinear equations of hydrodynamics”, Math. Notes, 55:3 (1994), 243–250  mathnet  crossref  mathscinet  zmath  isi
    6. S. Yu. Dobrokhotov, “On the reduction to Hill's equation of a Hugoniot–Maslov chain for trajectories of pointwise singularities of shallow water equation”, Russian Math. Surveys, 51:6 (1996), 1195–1197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. G. Danilov, V. P. Maslov, V. M. Shelkovich, “Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems”, Theoret. and Math. Phys., 114:1 (1998), 1–42  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. M. S. Agranovich, V. I. Arnol'd, D. G. Vasil'ev, M. I. Vishik, I. M. Gel'fand, A. G. Kostyuchenko, L. D. Kudryavtsev, “Victor Borisovich Lidskii (on his 75th birthday)”, Russian Math. Surveys, 54:5 (1999), 1077–1085  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. Dobrokhotov, SY, “Hugoniot-Maslov chains for solitary vortices of the shallow water equations, I. - Derivation of the chains for the case of variable Coriolis forces and reduction to the Hill equation”, Russian Journal of Mathematical Physics, 6:2 (1999), 137  mathscinet  zmath  isi
    11. S. Yu. Dobrokhotov, “Integrability of truncated Hugoniot–Maslov chains for trajectories of mesoscale vortices on shallow water”, Theoret. and Math. Phys., 125:3 (2000), 1724–1741  mathnet  crossref  crossref  mathscinet  zmath
    12. E. S. Semenov, “Hugoniót–Maslov Conditions for Vortex Singular Solutions of the Shallow Water Equations”, Math. Notes, 71:6 (2002), 825–835  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniót–Maslov Chains for Singular Vortical Solutions to Quasilinear Hyperbolic Systems and Typhoon Trajectory”, Journal of Mathematical Sciences, 124:5 (2004), 5209–5249  mathnet  crossref  mathscinet  zmath
    14. G. A. Omel'yanov, D. A. Kulagin, “Asymptotics of Kink–Kink Interaction for Sine-Gordon Type Equations”, Math. Notes, 75:4 (2004), 563–567  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Calculation of Integrals of the Hugoniot–Maslov Chain for Singular Vortical Solutions of the Shallow-Water Equation”, Theoret. and Math. Phys., 139:1 (2004), 500–512  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniot–Maslov Chains for the System of Shallow-Water Equations Taking into Account Energy Exchange”, Math. Notes, 78:5 (2005), 740–743  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    17. V. M. Shelkovich, “The Rankine–Hugoniot conditions and balance laws for $\delta$-shocks”, J. Math. Sci., 151:1 (2008), 2781–2792  mathnet  crossref  mathscinet  zmath  elib  elib
    18. K. A. Volosov, “Eigenfunctions of structures described by the “shallow water” model in a plane”, J. Math. Sci., 151:1 (2008), 2639–2650  mathnet  crossref  mathscinet  zmath  elib  elib
    19. Suleimanov B.I., “Tipichnye singulyarnosti reshenii uravnenii melkoi vody”, Doklady akademii nauk, 442:1 (2012), 24–24  elib
    20. Golitsyn G.S., “O prirode spiralnykh vikhrei na poverkhnosti morei i okeanov”, Izvestiya rossiiskoi akademii nauk. fizika atmosfery i okeana, 48:3 (2012), 391–391  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:532
    Full text:128
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019